Alert archive / Florida / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 10, NWS Melbourne, FL

April 14, 20095 counties in Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Apr 14, 2009, 10:24 AM EDT for 5 counties in Florida. It was in force for 51 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2009, 10:24 AM EDT (14:24 UTC)
Expired
Apr 14, 2009, 11:15 AM EDT
In force
51 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

Counties Brevard County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 56 km from the middle of the area, began a volume at 14:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 10:26 AM EDTTSTM WND DMGOrmond Beach, FLTREE DOWNED POWER LINES. N. YONGE STREET.
Apr 14, 10:27 AM EDTTSTM WND DMGDaytona Beach, FLROAD OBSTRUCTION. TREE DEBRIS IN ROAD S. SENECA BLVD. AND W. INTERNATIONAL SPEEDWAY BLVD.
Apr 14, 10:31 AM EDTTSTM WND DMG2 S Daytona Beach, FLTREE ON HOUSE ON CHATHAM CIRCLE. TIME ESTIMATED.
Apr 14, 10:45 AM EDTTSTM WND DMG5 Sw Bithlo, FLANEMOMETER AND RAIN GAUGE RIPPED OFF BRACKETS AND BLOWN OVER. WIND GUSTS ESTIMATED 45-50 MPH.
Apr 14, 11:00 AM EDTTSTM WND DMGPort Saint John, FLMOBILE HOMES DAMAGED NEAR FRONTEAC FLEA MARKET. TIME ESTIMATED.
Apr 14, 11:05 AM EDTTSTM WND DMGMerritt Island, FLSOFITS, AWINGS, SIGN AND METAL ROOF DAMAGE. SUNSET CAFE 500 W. COCOA BEACH CWSY. DAMAGE EST. 30,000. TIME OF EVENT ESTIMATED.
Apr 14, 11:05 AM EDTTSTM WND DMGRockledge, FLPORTION OF A ROOF DAMAGED. PICNIC TABLE FLEW OVER THE ROOF AND SWING SET IN THE BACKYARD LANDED IN THE FRONT YARD ON HUBBARD DRIVE. TIME ESTIMATED.
Apr 14, 11:05 AM EDTTSTM WND DMGRockledge, FLSTRAIGHT LINE WINDS TOOK DOWN HAM RADIO ANTENNA.
Apr 14, 11:05 AM EDTNON-TSTM WND GST 46Orlando International A, FLKMCO ORLANDO INTERNATIONAL ARPT. OBDERVATION RMK 19040/1936
Apr 14, 11:08 AM EDTTSTM WND GST 64Rockledge, FL54 FOOT LEVEL USAF TOWER IN ROCKLEDGE.
Apr 14, 11:10 AM EDTTSTM WND DMGMerritt Island, FLOFFICE BLDG. 3850 S. BANANA RIVER BLVD. ROOF DAMAGE, ROOF A/C UNIT AND INTERIOR WATER DAMAGE. DAMAGE ESTIMATE 25,000.TIME ESTIMATED
Apr 14, 11:15 AM EDTTSTM WND GST 51Patrick Airforce Base, FLPATRICK AFB MEASURED WIND GUST OF 51 MPH FROM THE WEST.
Apr 14, 11:16 AM EDTTSTM WND DMG2 S Patrick Airforce Ba, FLRELAYED FROM FLORIDA TODAY. SHINGLES BLOWN OFF ROOFS, TREE DOWN, LARGE POOL ENCLOUSRE BLOWN OVER.
Apr 14, 11:18 AM EDTHAIL 0.7Cape Canaveral, FLSR 528 AND RIDGEWOOD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 6:15 AM EDTTornado WatchSPC6 hr

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 2.4 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2009-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 101 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2009-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
101 J/kg
Mixed-layer CIN
-253 J/kg
Mixed-layer LCL
1049 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMLB 141424
SVRMLB
FLC009-095-097-117-127-141515-
/O.NEW.KMLB.SV.W.0010.090414T1424Z-090414T1515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
1024 AM EDT TUE APR 14 2009

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BREVARD COUNTY IN FLORIDA
  EASTERN ORANGE COUNTY IN FLORIDA
  NORTHERN OSCEOLA COUNTY IN FLORIDA
  EASTERN SEMINOLE COUNTY IN FLORIDA
  EASTERN VOLUSIA COUNTY IN FLORIDA

* UNTIL 1115 AM EDT.

* AT 1017 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS   
OF 60 MPH. THESE STORMS WERE LOCATED FROM PORT ORANGE TO ORLANDO TO 
SAINT CLOUDA AND MOVING EAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED 
TO...  DAYTONA BEACH...SCOTTSMOOR...MIMS...NEW SMYRNA   
BEACH...TITUSVILLE...PONCE INLET...SHARPES...COCOA...MERRITT   
ISLAND...COCOA BEACH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT TUESDAY AFTERNOON
FOR EAST CENTRAL FLORIDA.

&&

LAT...LON 2915 8096 2864 8061 2845 8052 2837 8059
      2817 8058 2816 8063 2820 8065 2816 8063
      2798 8138 2800 8141 2805 8146 2802 8138
      2807 8135 2809 8146 2927 8115 2942 8116
      2943 8109
TIME...MOT...LOC 1419Z 258DEG 41KT 2850 8121

$$



15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 9:06 AM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, Apr 14, 9:06 AM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
906 AM EDT TUE APR 14 2009

.DISCUSSION...

...SQUALL LINE WILL PUSH RAPIDLY ACROSS CENTRAL FLORIDA THIS
MORNING...
...TORNADO WATCH IN EFFECT FOR LAKE...VOLUSIA...ORANGE...SEMINOLE...
BREVARD AND OSCEOLA COUNTIES THROUGH 2 PM EDT...

SQUALL LINE PUSHING OVER WEST CENTRAL FLORIDA PRESENTLY WILL REACH
LAKE COUNTY AROUND 1330Z...THEN CONTINUE TO RACE QUICKLY EAST...
REACHING THE EAST COAST AND COASTAL WATERS BY MIDDAY. THE LINE IS
MAINTAINING ITSELF WELL OVER LAND AND WILL BE STRONG TO SEVERE AS IT
PUSHES THROUGH EAST CENTRAL FLORIDA...CAPABLE OF PRODUCING DAMAGING
WIND GUSTS...LARGE HAIL AND ROTATION THAT COULD PRODUCE A TORNADO ON
THE GROUND. PERSONS IN EAST CENTRAL FLORIDA SHOULD MONITOR THE
WEATHER VERY CLOSELY. HAVE UPDATED HWO/GHWO THREATS AND WILL MAKE A
FEW TWEAKS TO ZONES/GRIDS.

&&

.AVIATION...SQUALL LINE RACING ACROSS AREAS FROM KISM-KMLB NORTHWARD
WILL RESULT IN MVFR/IFR REDUCTIONS....WITH SFC WND G35KT+. ACTIVITY
AFFECTING KLEE BETWEEN 13-14Z AND REACHING EAST TO COASTAL SECTIONS
KOMN-KDAB-KTTS BY 15-16Z. AREAS SWD FM KISM-KMLB AFFECTED MAINLY
AFTER 16Z.

&&

.MARINE...PREVIOUS FORECAST STILL VALID. NO SIG CHANGES PLANNED.
(PREVIOUS) TIGHTENING S/SW PRES GRAD WILL INCREASE WINDS OVER THE
WATERS. WILL EXPAND THE ADVISORY TO INCLUDE THE NEARSHORE WATERS FROM
BREVARD SOUTHWARD AS STRONG WINDS/GUSTS OVER LAND SHOULD AFFECT
IMMEDIATE NEARSHORE WATERS. WINDS WILL VEER TO THE WEST THIS AFTN
THEN NW TONIGHT BEHIND FRONT. PRES GRAD BEHIND FRONT WILL NOT BE AS
STRONG SO WILL ALLOW ADVISORY NEARSHORE TO EXPIRE THIS EVENING AND
OFFSHORE LATE TONIGHT.

NW WINDS WILL DECREASE TO AROUND 10-15 KTS WED AS FRONT CONTINUES
TO PUSH SOUTH OF THE AREA WITH SEAS AOB 4 FT. PRESSURE GRADIENT
WILL BEGIN TO STRENGTHEN LATE THURS INTO FRIDAY BETWEEN HIGH
PRESSURE BUILDING DOWN THE EAST COAST AND LOW PRESSURE OVER THE
CENTRAL ATLANTIC. WINDS WILL THEN VEER TO THE NE AND INCREASE TO
20-25 KTS OFFSHORE THURS NIGHT INTO FRI WITH SEAS BUILDING TO 7 FT
WITH A SCA LIKELY NEEDED. WINDS WILL THEN VEER TO THE EAST AND
DECREASE HOWEVER SWELLS WILL CONTINUE TO INCREASE INTO SAT WITH
WAVE HEIGHTS UP TO 8-10 FT OFFSHORE AND SOUTHERN NEARSHORE WATERS.

&&

.FIRE WEATHER...
(PREVIOUS) STRONG SFC AND TRANSPORT WINDS WILL PRODUCE HIGH
DISPERSION VALUES ESP SOUTH OF ORLANDO. HIGH COVERAGE OF RAIN WITH
EMBEDDED STORMS WILL AFFECT NORTHERN SECTIONS WITH LESS COVERAGE
SOUTH OF ORLANDO.

DRIER AIR THAT BUILDS IN BEHIND THE FRONT WED WILL CREATE LOW RH
VALUES OVER THE INTERIOR WITH MIN RH VALUES IN THE LOW 30S.
HOWEVER AT THIS TIME DURATION LOOKS LIMITED WITH ONLY A FEW HOURS
EXPECTED SO NO FIRE WEATHER WATCH PLANNED YET FOR WED AFTN.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING
     FOR INDIAN RIVER-MARTIN-OKEECHOBEE-OSCEOLA-SOUTHERN BREVARD-
     ST. LUCIE.

AM...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR COASTAL
     WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
     COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 4 AM EDT WEDNESDAY FOR WATERS FROM
     FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
     OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO
     60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

GLITTO/PENDERGRAST/VOLKMER
Hazardous weather outlook, Apr 14, 8:48 AM EDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
848 AM EDT TUE APR 14 2009

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-142100-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
848 AM EDT TUE APR 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

...SQUALL LINE TO RACE ACROSS EAST CENTRAL FLORIDA TODAY...

...TORNADO WATCH IN EFFECT UNTIL 2 PM FOR VOLUSIA...LAKE...
ORANGE...SEMINOLE...OSCEOLA AND BREVARD COUNTIES...

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
A SQUALL LINE PUSHING ON THE WEST CENTRAL FLORIDA COAST AT MID MORNING
WILL RACE QUICKLY ACROSS CENTRAL FLORIDA THROUGH THE MID TO LATE
MORNING...REACHING THE EAST COAST AND ATLANTIC WATERS BY MIDDAY
TO EARLY AFTERNOON. THESE STORMS WILL BE STRONG TO SEVERE...
CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND ROTATION
THAT COULD PRODUCE A TORNADO ON THE GROUND. PERSONS IN EAST
CENTRAL FLORIDA SHOULD MONITOR THE WEATHER VERY CLOSELY AND TAKE
SHELTER FROM STORMS BEFORE THEY ARRIVE.

...HIGH WIND IMPACT...
SUSTAINED SOUTH TO SOUTHWEST WINDS 20 TO 25 MPH WITH GUSTS UP TO
40 MPH CAN BE EXPECTED ACROSS MARTIN...SAINT LUCIE...OKEECHOBEE...
INDIAN RIVER...BREVARD AND OSCEOLA COUNTIES.

...MARINE THUNDERSTORM GUST IMPACT...
FAST MOVING THUNDERSTORMS WILL MOVE OFFSHORE MAINLY NORTH OF THE
CAPE AND WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS 34 KNOTS
OR GREATER.

...WIND AND SEA IMPACT...
A SMALL CRAFT ADVISORY IS IN EFFECT FOR MUCH OF THE ATLANTIC
COASTAL WATERS FOR SOUTH TO SOUTHWEST WINDS AROUND 20 KNOTS WITH
HIGHER GUSTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
DRYING BEHIND THE FRONT WILL LEAD TO A FIRE WEATHER DANGER FOR
PORTIONS OF EAST CENTRAL FLORIDA ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER. FORMAL ACTIVATION MAY BE
NEEDED IN THE WATCH AREA.

GLITTO

In the hours before

Special weather statement, Apr 14, 5:17 AM EDT, 5 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
517 AM EDT TUE APR 14 2009

FLZ044-141000-
NORTHERN LAKE COUNTY-
517 AM EDT TUE APR 14 2009

...STRONG THUNDERSTORM MOVING INTO WEST CENTRAL LAKE COUNTY...

AT 514 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM 13 MILES SOUTHWEST OF FRUITLAND PARK...MOVING NORTHEAST
AT 30 MPH.

THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.
HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER
INDOORS UNTIL THE STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

WEITLICH
Local storm report, Apr 14, 8:04 AM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
804 AM EDT TUE APR 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     HAIL             5 SSW LADY LAKE         28.86N 81.95W
04/14/2009  E1.00 INCH       LAKE               FL   PUBLIC

&&
HAIL UP TO THE SIZE OF QUARTERS AT CENTRAL FLORIDA NURSERY GARDEN
CENTER.

PG
Special weather statement, Apr 14, 8:17 AM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
817 AM EDT TUE APR 14 2009

FLZ044-141300-
NORTHERN LAKE COUNTY-
817 AM EDT TUE APR 14 2009

...STRONG THUNDERSTORMS AFFECTING NORTHWESTERN LAKE COUNTY...

AT 816 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM 6 MILES SOUTHWEST OF THE VILLAGES...MOVING NORTHEAST AT
35 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

52
Local storm report, Apr 14, 10:00 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1000 AM EDT TUE APR 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     HAIL             KISSIMMEE               28.30N 81.41W
04/14/2009  M0.88 INCH       OSCEOLA            FL   TRAINED SPOTTER

            SPOTTER REPORTED NICKEL SIZE HAIL

&&

JRC
Local storm report, Apr 14, 10:03 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1003 AM EDT TUE APR 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 AM     HAIL             5 SE EAST LAKE TOHO     28.25N 81.22W
04/14/2009  M0.25 INCH       OSCEOLA            FL   TRAINED SPOTTER

&&

JRC
Local storm report, Apr 14, 10:15 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1015 AM EDT TUE APR 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HAIL             8 SW KISSIMMEE          28.22N 81.50W
04/14/2009  M1.00 INCH       OSCEOLA            FL   EMERGENCY MNGR

            REPORT FROM FLORIDA DIVISION OF EMERGENCY MANAGEMENT.

&&

JRC

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 11:17 PM EDTSpecial Marine WarningMLB118 min
Apr 13, 11:27 PM EDTSevere Thunderstorm WarningMLBVolusia23 min
Apr 14, 3:47 AM EDTWind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia16 hr
Apr 14, 5:25 AM EDTSevere Thunderstorm WarningMLBLake32 min
Apr 14, 9:17 AM EDTTornado WarningMLBLake, Orange43 min
Apr 14, 9:51 AM EDTSevere Thunderstorm WarningMLBLake, Orange, Osceola, Seminole, Volusia54 min
Apr 14, 10:15 AM EDTSpecial Marine WarningMLB2 hr
Apr 14, 10:29 AM EDTTornado WarningMLBOrange31 min
Apr 14, 10:53 AM EDTTornado WarningMLBBrevard37 min
Apr 14, 11:07 AM EDTTornado WarningMLBBrevard24 min
Apr 14, 12:27 PM EDTSpecial Marine WarningMLB63 min
Apr 14, 1:30 PM EDTSevere Thunderstorm WarningMLBOkeechobee, Saint Lucie45 min
Apr 14, 1:32 PM EDTTornado WarningMLBOkeechobee, Saint Lucie43 min
Apr 14, 1:50 PM EDTSpecial Marine WarningMLB43 min
Apr 14, 2:13 PM EDTTornado WarningMLBSaint Lucie13 min
Apr 14, 2:45 PM EDTFire Weather WatchMLBLake, Orange, Osceola, Seminole, Volusia13 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.